# SDR AALA20020929

- Difficulty date: June 22, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SJU - FLT 1470 - EN ROUTE ORD-SJU - DURING LANDING, NOSE GEAR INDICATION FAILED TO INDICATE DOWN AND LOCKED UPON EXTENSION.  AIRCRAFT LANDED AT SJU WITHOUT INCIDENT.  INSPECTION FOUND DAMAGED NOSE LANDING LIGHT ASSEMBLY.  BROKEN GLASS FROM LANDING LIGHT FOUND EMBEDDED IN NOSE GEAR TARGETS.  ALSO, FOUND BROKEN DOWNLOCK SENSOR AND GLASS INSIDE GEAR PIN HOLE AT BRACE.  REPLACED LIGHT ASSEMBLY AND DOWNLOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
